Ask a doctor

White-ish Bumps 7 days post Juvederm in lips

I am wondering if these whiteish bumps will potentially go away within the next few days -- what are they?? I can feel them when I run my lip over them. It has been 7 days. 

Doctor Answers (4)

Whitish Bumps on Lips 7 Days Post Juvederm

+4

It is difficult to assess from the picture alone, but it appears as if the Juvederm may have been injected too superficially.  If the bumps are not improving or mostly resolved in the next week (second week post treatment), I would call your doctor (who did the injections) immediately. 


New York Dermatologist
4.5 out of 5 stars 4 reviews

White-ish bumps 7 days after Juvederm in lips?

+2

It appears to be "lumps" of product placed too superficially.  This is nor they way it should be.  You should return for hyaluronidase that will dissolve the product.  Then you can decide if you want to be re-injected by someone else with more experience.  I'm sorry, at least it correctable!

Sam Naficy, MD
Seattle Facial Plastic Surgeon
5.0 out of 5 stars 130 reviews

Bumps after Juvederm injection to lips

+1
Although it is difficult to see in your photo, my suspicion is that the Juvederm was injected too superficially in you lips, and your best option is to have it dissolved with hyaluronidase.

I can't stress enough how important it is to have your injectable treatments by an expert injector. Board certified plastic surgeons are trained to appreciate your facial aesthetics and anatomy, understand how to choose the appropriate products for you, understand injection techniques and pitfalls, and are competent in treating complications. There are times when non- invasive treatments are effective, and times when surgery is the best answer.

Karen Vaniver, MD
Seattle Plastic Surgeon
5.0 out of 5 stars 17 reviews

You might also like...

White bumps after Juvederm

+1

Juvederm is an excellent choice for lip augmentation. However, one must be very careful when injecting the lips, as asymmetry and visible bumps can occur. In your case, it appears that the Juvederm may have been injected superficially, but there is no way to truly tell from a photo. I would recommend that you visit your physician so that they can then determine the cause of the white bumps. The good news is that since Juvederm is a hyaluronic acid filer, this situation can be corrected if necessary.

Ryan Greene, MD, PhD
Fort Lauderdale Facial Plastic Surgeon
5.0 out of 5 stars 40 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.